MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10603
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: used the first date of the month of the aware date as no event date was provided.Device is a combination product.
 
Event or Problem Description
It was reported that stent damage occurred.The target lesion was located in the left anterior descending artery.A 4.00x20mm synergy ii drug-eluting stent was advanced for treatment.However, when the device was removed, the stent was damaged and it was damaged in the tuohy or before.No patient complications were reported.

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9795087
Report Number2134265-2020-02653
Device Sequence Number2574176
Product Code NIQ
UDI-Device Identifier08714729840190
UDI-Public08714729840190
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/18/2021
Device Model Number10603
Device Catalogue Number10603
Device Lot Number0024339499
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2020
Initial Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1